Previous |  Up |  Next


Title: Some remarks on almost radiality in function spaces (English)
Author: Dimov, Georgi
Author: Tironi, Gino
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 49-58
Category: math
MSC: 46A04
MSC: 46E10
MSC: 54C40
idZBL: Zbl 0673.46013
idMR: MR0932739
Date available: 2012-10-05T21:45:58Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_8.pdf 851.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo